MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M0067913500
Medical Device Problem Codes No Display/Image (1183); Device Displays Incorrect Message (2591); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: impact code f1001: is being used to capture the reportable issue of aborted/cancelled procedure.
 
Event or Problem Description
It was reported that during procedure, lithovue scope had a "hardware malfunction" user message appeared on the screen.The procedure was cancelled due to this event.
 
Additional Manufacturer Narrative
Block h6: impact code f1001: is being used to capture the reportable issue of aborted/cancelled procedure.Block h11: upon receipt of the device at our quality assurance laboratory, the device was thoroughly analyzed.Functional examination noted that the device had full articulation in both directions.Visual examination showed no defects to the distal tip, shaft, or pcba were observed.Additionally, no leak was identified, no defects and the device displayed a live, clear image.The reported event was no confirmed.The device history record (dhr) was reviewed and indicated that the device met all manufacturing specifications.Based on the information available, following a comprehensive evaluation, no device defects were identified that could contribute to the reported event.The device is fully functional and successfully passed all analytical tests and inspections.Based on the gathered data and product analysis, the investigation has been concluded with the code no problem detected, indicating the reported issue could not be confirmed.No escalation is required.
 
Event or Problem Description

Brand Name
LITHOVUE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22683329
Report Number2124215-2025-52436
Device Sequence Number9565806
Product Code FGB
UDI-Device Identifier08714729874805
UDI-Public(01)08714729874805(17)260321(10)33679991
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K153049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2026
Device Model NumberM0067913500
Device Catalogue NumberM0067913500
Device Lot Number0033679991
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown